Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Sudden eruption of hives with gradual recovery, dizziness and burning hands after sun exposure, itchy scalp. What do these conditions indicate?

Hi, i am 22 years old. Ive been subjected to hives 5 years from now and it was summer. And this year i had them again but they dissappeared when i just woke up. Moreover, i feel somehow dizzy in the sun. I also had my hands burn although i wasnt subjected more than 30 minutes to the sun. My scalp till now feels so itchy. Please help me recognize my condition
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  1142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Your condition seem to be Urticaria and very probably solar urticarial , when occurring only on skin exposed to the sun. You must distinguish carefully your signs, in urticarial appear red, raised palpable wheals, frequently circular form, accompanied by itching. Also may appear dermatographism when urticarial lesions resulting from light scratching. If you develop above mentioned signs and symptoms then you can think about urticaria. In such case you need avoid sun exposure, take antihistaminic medication(H1, H2, ) and in sever case glucocorticoids. Would be preferable if you will consult Dermatologist.
Take care.
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor